# SDR DLM88040860

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 42,036 hours, 33,056 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS15508K0240
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT HYD QTY BEGAN TO DECREASE IN CLIMBOUT FOLLOWED BY DECREASE IN PRESSURE.  AFTER FOLLOWING QRH LT SIDE WENT BACK UP FROM 2 TO 17 QUARTS, PRESS REMAINED AT ZERO, PUMPS TURNED BACK OFF.  FOUND HYD LINE CHAFED IN AIR CONDITION COMPARTMENT BEHIND P-DOME, LEFT SIDE.  REPLACED SAME, LEAK CHECK OK.
